# SDR CA040708011

- Difficulty date: July 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Doug A-26
- Engine: Pwa R280079
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Part number: 28151
- Condition: Failed
- Location: Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE WAS RUNNING ROUGH AT CLIMB POWER ABOUT FOUR MINUTES AFTER TAKE OFF, THE ENGINE CONTINUED TO RUN ROUGH AT REDUCED POWER. THE PILOT SHUT DOWN THE ENGINEAND SECURED IT AND RETURNED TO BASE WITHOUT INCIDENT. MAINTENANCE FOUND TRACES OF OIL IN THE INTAKES AND THE CYLINDERS WHICH POINTS TO THE BLOWER SEAL. ENGINE CHANGE SCHEDULED.
